Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/6656
Título: Cantor exchange systems and renormalization
Autor: Pinto, Alberto A.
Rand, David A.
Ferreira, Flávio
Data: 2007
Editora: Academic Press Inc. Elsevier Science
Citação: Pinto, A. A., Rand, D. A., & Feffeira, F. (2007). Cantor exchange systems and renormalization. Journal of Differential Equations, 243(2), 593–616. DOI: 10.1016/j.jde.2007.09.014
Resumo: We prove a one-to-one correspondence between (i) C1+ conjugacy classes of C1+H Cantor exchange systems that are C1+H fixed points of renormalization and (ii) C1+ conjugacy classes of C1+H diffeomorphisms f with a codimension 1 hyperbolic attractor Lambda that admit an invariant measure absolutely continuous with respect to the Hausdorff measure on Lambda. However, we prove that there is no C1+alpha Cantor exchange system, with bounded geometry, that is a C1+alpha fixed point of renormalization with regularity alpha greater than the Hausdorff dimension of its invariant Cantor set.
Peer review: yes
URI: http://hdl.handle.net/10400.22/6656
DOI: 10.1016/j.jde.2007.09.014
ISSN: 0022-0396
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0022039607003014
Aparece nas colecções:ESEIG - MAT - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_FlavioFerreira_2007_1.pdf1,11 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.